EconPapers    
Economics at your fingertips  
 

Journal of Multivariate Analysis

1971 - 2025

Current editor(s): de Leeuw, J.

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 35, issue 2, 1990

Minimax estimation of means of multivariate normal mixtures pp. 141-150 Downloads
Jine-Phone Chou and William E. Strawderman
Maximum a posteriori estimation of elliptic Gaussian fields observed via a noisy nonlinear channel pp. 151-167 Downloads
Amir Dembo and Ofer Zeitouni
Limiting values of large deviation probabilities of quadratic statistics pp. 168-185 Downloads
G. A. M. Jeurnink and W. C. M. Kallenberg
Rates of convergence for the empirical distribution function and the empirical characteristic function of a broad class of linear processes pp. 186-202 Downloads
C. H. Hesse
On the cumulants of affine equivariant estimators in elliptical families pp. 203-222 Downloads
Rudolf Grübel and David M. Rocke
A distance between multivariate normal distributions based in an embedding into the siegel group pp. 223-242 Downloads
Miquel Calvo and Josep M. Oller
Moments for a multivariate linear model with an application to the growth curve model pp. 243-259 Downloads
Dietrich von Rosen
Asymptotic normality of L-statistics based on m(n)-decomposable time series pp. 260-275 Downloads
K. C. Chanda, M. L. Puri and F. H. Ruymgaart
Bahadur-Kiefer theorems for the product-limit process pp. 276-294 Downloads
Jan Beirlant and John Einmahl
Second-order properties for multiple-bilinear models pp. 295-307 Downloads
György Terdik
(1/[alpha])-Self similar [alpha]-stable processes with stationary increments pp. 308-313 Downloads
Gennady Samorodnitsky and Murad S. Taqqu

Volume 35, issue 1, 1990

Multivariate data-driven k-NN function estimation pp. 1-11 Downloads
P. K. Bhattacharya and Y. P. Mack
Multivariate concordance pp. 12-30 Downloads
Harry Joe
On the estimation of the mean of weakly stationary and polynomial weakly stationary sequences pp. 31-47 Downloads
R. Lasser and M. Leitner
Bivariate distributions generated from Pólya-Eggenberger urn models pp. 48-65 Downloads
Albert W. Marshall and Ingram Olkin
Some asymptotic inferential problems connected with complex elliptical distribution pp. 66-85 Downloads
C. G. Khatri and C. D. Bhavsar
Edgeworth expansion in regression models pp. 86-101 Downloads
Maher B. Qumsiyeh
Characterizations of multidimensional exponential families by Cacoullos-type inequalities pp. 102-107 Downloads
V. Papathanasiou
On the relative performance of bootstrap and Edgeworth approximations of a distribution function pp. 108-129 Downloads
Peter Hall
Minimax estimation of a bounded normal mean vector pp. 130-139 Downloads
J. Calvin Berry

Volume 34, issue 2, 1990

A Bayesian approach to flexible modeling of multivariable response functions pp. 157-172 Downloads
David M. Steinberg
Marginal symmetry and quasi symmetry of general order pp. 173-184 Downloads
V. P. Bhapkar and J. N. Darroch
Stochastic integration for inhomogeneous Wiener process in the dual of a nuclear space pp. 185-210 Downloads
Tomasz Bojdecki and Jacek Jakubowski
Some properties of BLUE in a linear model and canonical correlations associated with linear transformations pp. 211-226 Downloads
C. G. Khatri
Uniformly minimum variance unbiased estimation for symmetric normal distributions pp. 227-237 Downloads
Hajime Yamato
Prophet inequalities for cost of observation stopping problems pp. 238-253 Downloads
Martin Jones
Dual pairs of Riesz spaces for studying completeness, sufficiency, and compactness of statistical experiments pp. 254-274 Downloads
Dieter Mussmann
A central limit theorem for generalized multilinear forms pp. 275-289 Downloads
Peter de Jong
Central limit theorems for random walks on 0 that are associated with orthogonal polynomials pp. 290-322 Downloads
Michael Voit

Volume 34, issue 1, 1990

Resampling U-statistics using p-stable laws pp. 1-13 Downloads
Herold Dehling, Manfred Denker and Wojbor A. Woyczynski
An optimal prediction in general ARMA models pp. 14-36 Downloads
Aleksander Kowalski and Dominik Szynal
Kernel density estimation on random fields pp. 37-53 Downloads
Lanh Tat Tran
Chain rule density estimates pp. 54-60 Downloads
Graciela Boente and Ricardo Fraiman
Nearest neighbor smoothing in linear regression pp. 61-74 Downloads
Winfried Stute and Wenceslao González Manteiga
A limit theorem for pattern synthesis in image processing pp. 75-94 Downloads
Yunshyong Chow
The problem of identification of parameters by the distribution of the maximum random variable: Solution for the trivariate normal case pp. 95-115 Downloads
Arunava Mukherjea and Richard Stephens
On H-valued Robbins-Monro processes pp. 116-140 Downloads
G. Yin and Y. M. Zhu
Optimal designs for multivariate interpolation pp. 141-155 Downloads
M. C. Spruill

Volume 33, issue 2, 1990

Multidimensional scaling with constraints on the configuration pp. 151-156 Downloads
Rudolf Mathar
Estimation and structure determination of multivariate input output systems pp. 157-182 Downloads
Donald Poskitt
Asymptotic distribution of rank statistics under dependencies with multivariate application pp. 183-211 Downloads
G. L. Thompson
Admissibility of MLE for simultaneous estimation in negative binomial problems pp. 212-219 Downloads
Mosuk Chow
Updating of moments pp. 220-229 Downloads
Klaus Pötzelberger
Inference on covariance matrices under rank restrictions pp. 230-246 Downloads
Robert J. Boik
Distributions of orientations on Stiefel manifolds pp. 247-264 Downloads
Yasuko Chikuse
The matrix angular central Gaussian distribution pp. 265-274 Downloads
Yasuko Chikuse
Inequalities for predictive ratios and posterior variances in natural exponential families pp. 275-285 Downloads
Joseph B. Kadane, Ingram Olkin and Marco Scarsini
The Brunn-Minkowski inequality for random sets pp. 286-293 Downloads
Richard A. Vitale
Generalized Hodges-Lehmann estimators for the analysis of variance pp. 294-309 Downloads
Gavin G. Gregory
Ordering distributions on the circle with respect to uniformity pp. 310-327 Downloads
Fred W. Huffer

Volume 33, issue 1, 1990

Elliptical symmetry and exchangeability with characterizations pp. 1-16 Downloads
Abdulhamid A. Alzaid, C. Radhakrishna Rao and D. N. Shanbhag
Comparison of tests in the multiparameter case I. Second-order power pp. 17-30 Downloads
Rahul Mukerjee
Comparison of tests in the multiparameter case II. A third-order optimality property of Rao's test pp. 31-48 Downloads
Rahul Mukerjee
M-Convergence, et régularité des martingales multivoques: Epi-martingales pp. 49-71 Downloads
Ahmed Choukairi-Dini
Consistent nonparametric multiple regression for dependent heterogeneous processes: The fixed design case pp. 72-88 Downloads
Y. Fan
Sequential confidence sets with guaranteed coverage probability and beta-protection pp. 89-105 Downloads
Issa Fakhre-Zakeri
Estimation of the reciprocal of the density quantile function at a point pp. 106-124 Downloads
Gutti Jogesh Babu and C. Radhakrishna Rao
Asymptotic inference for multiplicative counting processes based on one realization pp. 125-142 Downloads
Åke Svensson
Stochastic regularization of linear equations and the realization of Gaussian fields pp. 143-150 Downloads
Mauro Piccioni and Massimo Roma
Page updated 2025-04-03